Dermatology Questions? Ask an Online Dermatologist.
Thanks for contacting the medical experts at Just Answer.
What is your age?
What you are suffering from is called Hyperhidrosis.
This can be caused by many reasons, including hormonal changes, and even Vit D Deficiency can worsen it,
In most cases, if no specific cause can be found, it is treated with prescription-strength antiperspirants, and oral medicines like Oxybutynin.
Talk to a medical specialist, and try to get a referral to an expert in this condition,
Read more here
Dr. Gupta, MD
Your reply is not clear,
I have replied to your question in the reply box, I am not sure about how the response has been received by you,
Please contact customer support in case you have queries about how you have received the response, I can only help with the actual reply,Warm regards
I will try to help you. How old are you? Are you a male or a female? How tall are you? How much do you weigh? Any weight change? Does anything make it better or worse? Do you have difficulty in adjusting hot temperature compared to people around you? When did it start? Is it consistent? Is it getting worse? Any other symptoms? Are you aware of anything which might have triggered it? Any medical problems? Any surgeries? Any medications including over-the-counter pills and herbs? Any family medical history?